American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 92 found      Go to page: 1 2 3 4

[61] Bruce F. Torrence. Bordism classes of vector bundles over real projective spaces . Proc. Amer. Math. Soc. 118 (1993) 963-969. MR 1136239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Akira Kono and Nobuaki Yagita. Brown-Peterson and ordinary cohomology theories of classifying spaces for compact Lie groups . Trans. Amer. Math. Soc. 339 (1993) 781-798. MR 1139493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Stanley O. Kochman. Symplectic cobordism and the computation of stable stems. Memoirs of the AMS 104 (1993) MR 1147349.
Book volume table of contents

[64] Keith Johnson. Roots of unity and the Adams-Novikov spectral sequence for formal $A$-modules . Trans. Amer. Math. Soc. 323 (1991) 715-726. MR 987163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Stanley O. Kochman. Nonrealizability of subalgebras of $\mathfrak{A}^*$ . Proc. Amer. Math. Soc. 113 (1991) 867-870. MR 1070521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Stephan Stolz. Simply connected manifolds of positive scalar curvature. Bull. Amer. Math. Soc. 23 (1990) 427-432. MR 1056561.
Abstract, references, and article information
View Article: PDF

[67] Donald M. Davis. Divisibility of generalized exponential and logarithmic coefficients . Proc. Amer. Math. Soc. 109 (1990) 553-558. MR 1013968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] N. Yagita. Equivariant BP-cohomology for finite groups . Trans. Amer. Math. Soc. 317 (1990) 485-499. MR 1002925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Anthony Bahri, Martin Bendersky, Donald M. Davis and Peter B. Gilkey. The complex bordism of groups with periodic cohomology . Trans. Amer. Math. Soc. 316 (1989) 673-687. MR 942423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Andrew Baker. On the homotopy type of the spectrum representing elliptic cohomology . Proc. Amer. Math. Soc. 107 (1989) 537-548. MR 982399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Pedro L. Q. Pergher. Manifolds with $({\bf Z}\sb 2)\sp k$-action . Proc. Amer. Math. Soc. 106 (1989) 1091-1094. MR 969320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Nicholas J. Kuhn. The Morava $K$-theories of some classifying spaces . Trans. Amer. Math. Soc. 304 (1987) 193-205. MR 906812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Anthony Bahri and Peter Gilkey. ${\rm Pin}\sp c$ cobordism and equivariant ${\rm Spin}\sp c$ cobordism of cyclic $2$-groups . Proc. Amer. Math. Soc. 99 (1987) 380-382. MR 870805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Keith Johnson. The Conner-Floyd map for formal $A$-modules . Trans. Amer. Math. Soc. 302 (1987) 319-332. MR 887512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Mark Mahowald and Paul Shick. Periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 191-206. MR 871672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Sandro Buoncristiano and Derek Hacon. On the formal groups approach to cobordism . Proc. Amer. Math. Soc. 97 (1986) 559-564. MR 840646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] J. Scott Carter. Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points . Trans. Amer. Math. Soc. 298 (1986) 83-101. MR 857434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Donald M. Davis, David C. Johnson, John Klippenstein, Mark Mahowald and Steven Wegmann. The spectrum $(P\wedge{\rm BP}\langle 2\rangle)\sb {-\infty}$ . Trans. Amer. Math. Soc. 296 (1986) 95-110. MR 837800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Stanley O. Kochman. The Hurewicz image of Ray's elements in $M{\rm Sp}\sb \ast$ . Proc. Amer. Math. Soc. 94 (1985) 715-717. MR 792289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Martin Bendersky. Unstable towers in the odd primary homotopy groups of spheres . Trans. Amer. Math. Soc. 287 (1985) 529-542. MR 768724.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Michael Weiss. Surgery and bordism invariants. Bull. Amer. Math. Soc. 9 (1983) 223-226. MR 707962.
Abstract, references, and article information
View Article: PDF

[83] Mitsunori Imaoka. A note on the stable homotopy groups of $M{\rm Sp}(n)$ . Proc. Amer. Math. Soc. 89 (1983) 541-544. MR 715883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] David J. Pengelley. $H\sp{\ast} (M{\rm O}\langle 8\rangle ;\,{\bf Z}/2)$ is an extended $A\sp{\ast} \sb{2}$-coalgebra . Proc. Amer. Math. Soc. 87 (1983) 355-356. MR 681848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Martin Bendersky. Erratum to: ``The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$'' . Trans. Amer. Math. Soc. 280 (1983) 429. MR 712270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Martin Bendersky. The derived functors of the primitives for ${\rm BP}\sb\ast (\Omega S\sp{2n+1})$ . Trans. Amer. Math. Soc. 276 (1983) 599-619. MR 688964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information
View Article: PDF

[88] Peter S. Landweber. Finite homological dimension of ${\rm BP}\sb\ast (X)$ for infinite complexes . Proc. Amer. Math. Soc. 84 (1982) 420-424. MR 640245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Stanley O. Kochman. The symplectic cobordism ring. II. Memoirs of the AMS 40 (1982) MR 677093.
Book volume table of contents

[90] Richard Kane. BP torsion in finite $H$-spaces . Trans. Amer. Math. Soc. 264 (1981) 473-497. MR 603776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 92 found      Go to page: 1 2 3 4